Generating function and orthogonality property of a class of polynomials occurring in quantum mechanics
Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 21-26.
@article{AMBP_1994__1_1_21_0,
     author = {S.D. Bajpai},
     title = {Generating function and orthogonality property of a class of polynomials occurring in quantum mechanics},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {21--26},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {1},
     year = {1994},
     zbl = {0828.33007},
     mrnumber = {1275214},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1994__1_1_21_0/}
}
TY  - JOUR
AU  - S.D. Bajpai
TI  - Generating function and orthogonality property of a class of polynomials occurring in quantum mechanics
JO  - Annales mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 21
EP  - 26
VL  - 1
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1994__1_1_21_0/
UR  - https://zbmath.org/?q=an%3A0828.33007
UR  - https://www.ams.org/mathscinet-getitem?mr=1275214
LA  - en
ID  - AMBP_1994__1_1_21_0
ER  - 
%0 Journal Article
%A S.D. Bajpai
%T Generating function and orthogonality property of a class of polynomials occurring in quantum mechanics
%J Annales mathématiques Blaise Pascal
%D 1994
%P 21-26
%V 1
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1994__1_1_21_0
S.D. Bajpai. Generating function and orthogonality property of a class of polynomials occurring in quantum mechanics. Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 21-26. https://ambp.centre-mersenne.org/item/AMBP_1994__1_1_21_0/

1. L.C. Andrews : Special Functions for Engineers and Applied mathematicians, Macmillan Publishing Co., New York (1985). | MR

2. S.D. Bajpai : Generating function of a new class of polynomilas and its applications, Bull. Math. Assoc. India, Vol. 23 (1992), 59 - 71. | MR

3. A.M. Mathai, and R.K. Saxena : Generalized Hypergeometric Functioins with Applications in Statistics and Physical Sciences, Lectures Notes in Mathematics, number 348, Springer-Verlag, Heidelberg (1973). | MR | Zbl

4. J.B. Seaborn : Hypergeometric Functions and their Applications, Springer-Verlag, New York (1991). | MR | Zbl

5. G. Szegö : Orthogonal polynomials, Amer. Math. Soc., Colloq. Publ., Vol. 23, (4th Edn.) Providence, Rhode Island (1985).